A game-theoretic approach to non-life insurance markets
AbstractIn this paper, we formulate a noncooperative game to model a non-life insurance market. The aim is to analyze the e ects of competition between insurers through di erent indicators: the market premium, the solvency level, the market share and the underwriting results. Resulting premium Nash equilibria are discussed and numerically illustrated.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number hal-00746245.
Date of creation: May 2012
Date of revision:
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00746245
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-11-11 (All new papers)
- NEP-COM-2012-11-11 (Industrial Competition)
- NEP-GTH-2012-11-11 (Game Theory)
- NEP-IAS-2012-11-11 (Insurance Economics)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Julien Hardelin & Sabine Lemoyne de Forges, 2012.
"Raising Capital in an Insurance Oligopoly Market,"
The Geneva Risk and Insurance Review,
Palgrave Macmillan, vol. 37(1), pages 83-108, March.
- Ray Rees & Hugh Gravelle & Achim Wambach, 1999. "Regulation of Insurance Markets," The Geneva Risk and Insurance Review, Palgrave Macmillan, vol. 24(1), pages 55-68, June.
- Kliger, Doron & Levikson, Benny, 1998. "Pricing insurance contracts -- an economic viewpoint," Insurance: Mathematics and Economics, Elsevier, vol. 22(3), pages 243-249, July.
- Drew Fudenberg & Jean Tirole, 1991. "Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262061414, January.
- Powers, Michael R. & Shubik, Martin, 1998. "On the tradeoff between the law of large numbers and oligopoly in insurance," Insurance: Mathematics and Economics, Elsevier, vol. 23(2), pages 141-156, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.